# SDR HNAA2011091100280

- Difficulty date: September 14, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N938HA
- Make and model: Dhav DHC8102
- Aircraft serial: 152
- Aircraft time: 57,885 hours, 64,055 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: SM601BA20A1
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 STANDBY PRESSURE INDICATES ZERO.  R & R RT RCCP.  GROUND RUN UP, OPS CHECKED GOOD IAW MM 29-11-17.
